# SDR HALA2018101000487

- Difficulty date: October 9, 2018
- Submitted: October 10, 2018
- Operation: Air carrier
- Aircraft: N375HA
- Make and model: Airbus A330-243
- Aircraft serial: 1672
- Aircraft time: 15,949 hours, 2,547 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Disconnected
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

SEVERE TURBULENCE ENCOUNTERED DURING CRUISE AT FL 390 FOR APPROX 4 SECONDS, SPEED MACH .81 VIOLENT BUT MINOR PITCH AND ROLL DEVIATIONS RESULTING IN AUTOPILOT DISCONNECT. DEVIATIONS +/- 15 KNOTS. ACCOMPLISHED AMM TASK 05-51-17-200-801-A FOR EXCESSIVE TURBULENCE. ACMS LOAD REPORT 15/35 REPORTS VRTA LOADS ARE ACCEPTABLE AND DO NOT REQUIRE FURTHER INSPECTIONS. ACCOMPLISHED TASK 05-51-44-200-801-A FOR THE PITCH AND ROLL LOAD. NO FURTHER INSPECTIONS NOTED. NO LOAD 15/35 REPORT AUTO GENERATED. AFS SYSTEM TEST OK, PER AMM 22-96-00-740-801-A. A/C OK FOR SVC.
